# SDR ASAA2020022643275

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,059 hours, 14,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN CAME OFF EMERGENCY EXIT ROW. GROUNDED - YES. REINSTALLED EMERGENCY EXIT SIGN COVER ON EMERGENCY EXIT ROW REF B737-800 AMM 33-51-01.
